The topology of normal singularities of an algebraic surface and a criterion for simplicity
Publications Mathématiques de l'IHÉS, Volume 9 (1961), pp. 5-22.
@article{PMIHES_1961__9__5_0,
     author = {Mumford, David},
     title = {The topology of normal singularities of an algebraic surface and a criterion for simplicity},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--22},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {9},
     year = {1961},
     mrnumber = {27 #3643},
     zbl = {0108.16801},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1961__9__5_0/}
}
TY  - JOUR
AU  - Mumford, David
TI  - The topology of normal singularities of an algebraic surface and a criterion for simplicity
JO  - Publications Mathématiques de l'IHÉS
PY  - 1961
SP  - 5
EP  - 22
VL  - 9
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1961__9__5_0/
LA  - en
ID  - PMIHES_1961__9__5_0
ER  - 
%0 Journal Article
%A Mumford, David
%T The topology of normal singularities of an algebraic surface and a criterion for simplicity
%J Publications Mathématiques de l'IHÉS
%D 1961
%P 5-22
%V 9
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1961__9__5_0/
%G en
%F PMIHES_1961__9__5_0
Mumford, David. The topology of normal singularities of an algebraic surface and a criterion for simplicity. Publications Mathématiques de l'IHÉS, Volume 9 (1961), pp. 5-22. http://www.numdam.org/item/PMIHES_1961__9__5_0/

[1] H. Behnke and H. Grauert, Analysis in non-compact Spaces, in Analytic Functions, Princenton, 1960. | MR | Zbl

[2] A. Borel and J.-P. Serre, Le Théorème de Riemann-Roch, Bull. Soc. Math. France, 86, 1958. | Numdam | MR | Zbl

[3] K. Brauner, Klassifikation der Singularitǎten Algebroiden Kurven, Abh. Math. Semin. Hamburg, 6, 1928. | JFM

[4] F. Enriques, Le Superficie Algebriche, Zanichelli, Bologna, 1949. | MR | Zbl

[5] A. Kurosch, Theory of Groups, vol. 2, Chelsea, N.Y.

[6] T. Matsusaka, On Algebraic Familes of Positive Divisors, J. Math. Soc. Japan, 5, 1953. | MR | Zbl

[7] P. Samuel, Multiplicités de certaines composantes singulières, Ill. J. Math., 3, 1959. | MR | Zbl

[8] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, 1934. | JFM | Zbl

[9] H. Seifert and W. Threlfall, Variationsrechnung im Grossen, Chelsea, 1951. | Zbl

[10] S. Smale, The Classification of Immersions of Spheres in Euclidean Space, Annals Math., 69, 1959. | MR | Zbl

[11] R. Thom, Forthcoming paper on the differential structures on cells and spheres.

[12] H. Weyl, Algebraic Theory of Numbers, Princeton, 1940. | JFM | MR | Zbl

[13] J. H. C. Whitehead, Simplicial Spaces, Nuclei, and m-Groups, Proc. London Math. Soc., 45, 1939. | JFM | Zbl

[14] O. Zariski, On the Topology of Algebroid Singularities, Am. J. Math., 54, 1932. | JFM | Zbl

[15] O. Zariski, The Reduction of Singularities of an Algebraic Surface, Annals Math., 40, 1939. | JFM | MR | Zbl

[16] O. Zariski, Foundations of a General Theory of Birational Correspondences, Trans. Am. Math. Soc., 53, 1943. | MR | Zbl

[17] O. Zariski, Theory and Applications of Holomorphic Functions on an Algebraic Variety of Arbitrary Characteristic, Memoirs of the Am. Math. Soc., 1951. | Zbl

[18] O. Zariski, Introduction to the Problem of Minimal Models, J. Math. Soc. Japan, 1958. | Zbl

[19] J. E. Reeve, A Note on Fractional Intersection Multiplicities, Rend. Circolo Mat. Palermo, 1, 1958. | MR | Zbl

[20] H. Seifert, Topologie Dreidimensionaler Gefaserter Räume, Acta Math., 60, 1932. | JFM | Zbl

[21] J. Igusa, Arithmetic Genera of Normal Varieties in an Algebraic Family, Proc. Nat. Acad. Sci., 41, 1955. | MR | Zbl